Algebras of invariants of free algebras
Algebra i logika, Tome 17 (1978) no. 4, pp. 478-487
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1978_17_4_a7,
author = {V. K. Kharchenko},
title = {Algebras of invariants of free algebras},
journal = {Algebra i logika},
pages = {478--487},
year = {1978},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1978_17_4_a7/}
}
V. K. Kharchenko. Algebras of invariants of free algebras. Algebra i logika, Tome 17 (1978) no. 4, pp. 478-487. http://geodesic.mathdoc.fr/item/AL_1978_17_4_a7/